# SDR AALA20120904005

- Difficulty date: September 4, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 52,081 hours, 17,736 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS HAIL DENTS TO TOP OF RIGHT HORIZONTAL FORWARD PANELS.  PERFORMED HIGH FREQUENCY EDDY CURRENT SURFACE SCAN ON EXTERNAL SKIN AT DENTS; NO CRACKS INDICATED.  APPLIED STRUCTURAL ADHESIVE AS PER SRM 51-70-01, REPAIR 1, DENT FILL PROCEDURE AND EA B757-55-025759.
